# SDR DXTA2024051011733

- Difficulty date: May 10, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N374QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500289
- Aircraft time: 7,042 hours, 5,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 44144443001
- Part serial: 1044
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER POWERING DOWN THE AIRCRAFT WITH THE EMER LIGHT SWITCH IN THE OFF POSITION THE EMERGENCY LIGHTS REMAINED ON. AFTER CYCLING THE SWITCH WE WERE ABLE TO GET THE EMERGENCY LIGHTS TO EXTINGUISH. BATTERIES WERE OFF AND NO GPU WAS CONNECTED.  BATTERIES HAVE BEEN CHANGED RECENTLY AND THEY WILL JUST REQUIRE A TOP CHARGE. MCC WANTS THE RELAY AND THE CONTROL PANEL REMOVED AND REPLACED. R & R FAULTY CONTROL PANEL.  R & R FAULTY RELAY PN M83536/10-24L ALL WORK ACCOMPLISHED IN REFERENCE TO AMM 33-01-01 AND 24-65-05. OPS CHECKS GOOD AT THIS TIME.
